Captain of the Innuendo Squad. (brandinsbabe) wrote,
Captain of the Innuendo Squad.
brandinsbabe

  • Mood:

your doctor should tell you these things. but of course they dont

great...so my antibiotics can cause sever and sometimes fatal side effect. just my luck. i remember reading in scientific american about this antibiotic called clindamycin and how this woman took it for an absess in her tooth and she died two weeks later. i remembered it started with a c and i was like, nah it cant be the same one.

so of course it is. and now online im reading all these warnings and these people sharing their stories about how they ended up in the ER with severe vomiting and bloody stool and all that. and how their loved ones died. great. so i might die from a toothache? i dont think so..

so now i dont know what to do.
Tags: grrr, retardation
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 16 comments